# SDR DALA2017042703438

- Difficulty date: April 26, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 68,085 hours, 48,972 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Jackscrew
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB JACK SCREW THREADS HAVE WEAR RIDGE IN THREADS. REPAIRED PER PRI 553056-14AD REV 0 AND COMPLIED WITH ERA 553056-14AD REV ORIG.
